# SDR GAIA02114ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT A FLOORBEAM AT BS 783, LBL 45.5 HAS CORROSION AT UPPER T-CAP.  ACCOMPLISHED REPAIR IAW BOEING 727 SRM 53-10-8, FIGURE 3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
